Journal of the Mathematical Society of Japan

Formal functions and formal embeddings

Heisuke HIRONAKA and Hideyuki MATSUMURA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 20, Number 1-2 (1968), 52-82.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1260463294

Digital Object Identifier
doi:10.2969/jmsj/02010052

Mathematical Reviews number (MathSciNet)
MR0251043

Zentralblatt MATH identifier
0157.27701

Subjects
Primary: 14.55

Citation

HIRONAKA, Heisuke; MATSUMURA, Hideyuki. Formal functions and formal embeddings. Journal of the Mathematical Society of Japan 20 (1968), no. 1-2, 52--82. doi:10.2969/jmsj/02010052. http://projecteuclid.org/euclid.jmsj/1260463294.


Export citation